MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL FOGFREE ANTI GLARE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL FOGFREE ANTI GLARE; MASK, SURGICAL
Catalog Number AT74635-I
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer could not provide the lot number.Without the lot number, the device history record could not be reviewed.The customer discarded the sample.Without the sample, the root cause could not be identified.These devices are made with qualified, tested, and approved materials.The product was made to meet specification requirements, and is not made with natural rubber latex.A review of this product catalog number identified no trends for this issue in the last twelve months.We will continue to monitor complaints for such issues.Awareness documented training was provided to the involved employees, and the quality inspector will continue to monitor the product.
 
Event or Problem Description
Nurse states ¿during the procedure my nose was itching, by the end of the day i had hives around the right side of my mouth.The next day my whole face was swollen¿.She saw a physician and was told to keep taking benadryl every 6 hours and was prescribed a prednisone pack for 6 days.

Brand Name
MASK SURGICAL FOGFREE ANTI GLARE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key8492342
Report Number1423537-2019-00305
Device Sequence Number19263351
Product Code FXX
UDI-Device Identifier20885380072151
UDI-Public20885380072151
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAT74635-I
Device Lot NumberNOT AVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight70